MathSciNet Relay Station
MathSciNet bibliographic data
MR1156904 14H40 (11G10 14H45 14K05)
Lim, Chong-Hai The Jacobian of a cyclic quotient of a Fermat curve. Nagoya Math. J. 125 (1992), 73–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement